# SDR SWAA2022022579634

- Difficulty date: November 16, 2018
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 56,336 hours, 32,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RT WING O/B AFT FLAP LOWER IS DELAMINATED ON I/B LOWER CORNER / DELAMINATION ON I/B LOWER CORNER OF RT. WING O/B AFT FLAP WAS REPAIRED AT CSD ON WORK ORDER # 511517; FLAP WAS REMOVED FROM THE AIRCRAFT & WILL BE REINSTALLED ON NRC T865711
